# SDR AALA202005209004

- Difficulty date: May 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 18,146 hours, 8,652 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: E023201
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RAMP EMPLOYEE NOTIFIED PILOTS THAT EXTERNAL POWER CORD WAS HOT TO THE TOUCH AND SMOKING. BURN INDICATIONS ON CORD AND AIRCRAFT. REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE PER AMM 24-41-51.**SUPPLEMENTAL CLOSED**.
